← Return to Prolia treatment for osteoporosis

Discussion
Veruska (@veriska)

Prolia treatment for osteoporosis

Bones, Joints & Muscles | Last Active: Jun 9 6:39pm | Replies (813)

Comment receiving replies
@leelinwant

Hi Chris, there are so many wonderful people here to help others. I truly appreciate you and many others who try to help me. First of all, May I ask why a broken hip results in your mother's death? Couldn't they help to replace that hip? How old was she? I am so sorry about your mother's passing I am sure you and her were very close. It is hard to lose someone you love.
About Prolia, you had it 2 weeks ago so side effects can still come. One of my friends did not get sick with infection is about 2-3 months later. If you check online some people did not get sick until the second or third shot. What worries me is that Prolia will make bone healing slower. So if later on we have fractures then it is going to be hard to heal.
Chris, you are extremely nice to help me. It is just so hard for me to make a decision about Prolia. One of the 2 Endo doctors I went to told me that he has treated over 1000 patients and NONE had problems. The other endo told me some people did drop out. I feel doomed because my osteo is severe and I feel if I do it or not to do it there are consequences. I just don't know what to do next.

Jump to this post


Replies to "Hi Chris, there are so many wonderful people here to help others. I truly appreciate you..."

Good evening, thanks so much for your feedback. I learned some new realities. First of all, my mother did not die from the hip fracture. She was an active go-getter and when relegated to a wheelchair, found little to enjoy about life. I think she could have learned to walk again but chose not to. So….if she had not fractured her hip, things wouldn't have seemed so bleak. She also stopped communicating as depression overtook her.

Re: Prolia reactions. I will withhold further claims about no side effects from Prolia until I have had my next injection or even the third injection. That is good advice. The negative reactions from the bisphosphonate happened with a few days and then got worse.

My indecisive brain is right now remembering how much I stewed and fumed over this decision. I about made myself sick. When they told me how it would be taken care of in the ER for immediate reactions, I felt a bit better. I will stay in touch with you should anything else happen that might be helpful for you and others.

May you be content and at ease.
Chris